# SDR AALA202408057521

- Difficulty date: August 3, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N159AN
- Make and model: Airbus A321-231
- Aircraft serial: 7034
- Aircraft time: 25,916 hours, 10,166 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Door Emer Sys
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY CYLINDER/ACCUMULATOR LOW ON L1 DOOR. SERVICED L1 DOOR EMERGENCY CYLINDER/ACCUMULATOR TO WITHIN LIMITS.
